MAUDE Adverse Event Report: STRYKER SPINE-FRANCE LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48250240
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the post for tubes broke.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: the device was inspected and the locking rod was returned disengaged from the arm post body.A functional inspection was performed and the reported event was confirmed.The arm post is not functional after reassembly.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: since the reported complaint device was in the market for around 3.5 years.The most likely cause of the reported event was determined to be normal wear and tear.
 
Event or Problem Description
It was reported that the post for tubes broke.

Brand Name
LUXOR ARM POST
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7033251
Report Number0009617544-2017-00411
Device Sequence Number978075
Product Code LXH
UDI-Device Identifier07613327266177
UDI-Public(01)07613327266177
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48250240
Device Catalogue Number48250240
Device Lot Number142630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer10/19/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1